# SDR DALA2020111803771

- Difficulty date: November 30, 2017
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,557 hours, 36,255 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN FASTENER HOLE COMMON TO LT WING REAR SPAR/MLG SUPPORT RIB.  CORRECTIVE ACTION: COMPLIED WITH ER/A 563876-14AD AND ER/A 588640-14AD.
